| Model Number |
1516-30-605 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/24/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient came in with a mid flexion instability.Surgeon decided it best to remove the poro cr femur, downsize the femur and increase the poly thickness to balance the knee.Surgeon removed the size 6 right cr poro femur and poly.Put back in a 5 right cr cemented femur and a 5x12 rp cr poly.While putting the poly back in, the pcl was ruptured so surgeon went up to a 5x14 rpcr.While doing this, surgeon resurfaced the native patella and put in a 38 dome.No further information is available at this time.Doi: unknown; dor: (b)(6) 2022; right knee.(b)(4) are linked pc's.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.